# SDR IPXA2021093074416

- Difficulty date: September 20, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 28,726 hours, 10,248 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 113T22051
- Condition: None
- Location: Frangible
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6CHAFING ON FRANGIBLE ASSY ON OUTBD EDGE OF L/H WING INBD AFT FLAP.REPAIR I.A.W BOEING SR 4-5204920531 AND UPS EO B767-5750-81767-A.
